More on complete convergence for arrays
A complete convergence theorem for arrays of rowwise independent random variables was proposed by Hu et al. (Statist. Probab. Lett. 38 (1998) 27). Two years later, Hu and Volodin (Statist. Probab. Lett. 47 (2000) 209) imposed one additional condition in addendum to the paper. In this paper, we prove the complete convergence theorem without the additional condition.
Volume (Year): 71 (2005)
Issue (Month): 4 (March)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hu, T. -C. & Szynal, D. & Volodin, A. I., 1998. "A note on complete convergence for arrays," Statistics & Probability Letters, Elsevier, vol. 38(1), pages 27-31, May.
- Kuczmaszewska, Anna, 2004. "On some conditions for complete convergence for arrays," Statistics & Probability Letters, Elsevier, vol. 66(4), pages 399-405, March.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:71:y:2005:i:4:p:303-311. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.